First-order t-norm based fuzzy logics with truth-constants: distinguished semantics and completeness properties

Annals of Pure and Applied Logic 161 (2):185-202 (2010)
  Copy   BIBTEX

Abstract

This paper aims at being a systematic investigation of different completeness properties of first-order predicate logics with truth-constants based on a large class of left-continuous t-norms . We consider standard semantics over the real unit interval but also we explore alternative semantics based on the rational unit interval and on finite chains. We prove that expansions with truth-constants are conservative and we study their real, rational and finite chain completeness properties. Particularly interesting is the case of considering canonical real and rational semantics provided by the algebras where the truth-constants are interpreted as the numbers they actually name. Finally, we study completeness properties restricted to evaluated formulae of the kind , where φ has no additional truth-constants

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

The Tableau Method for a Logical System Based on a Finite Poset.Abir Nour - 2002 - Journal of Applied Non-Classical Logics 12 (1):43-62.
Standard completeness theorem for ΠMTL.Rostislav Horĉík - 2005 - Archive for Mathematical Logic 44 (4):413-424.
Continuous fuzzy Horn logic.Vilém Vychodil - 2006 - Mathematical Logic Quarterly 52 (2):171-186.
Pavelka-style completeness in expansions of Łukasiewicz logic.Hector Freytes - 2008 - Archive for Mathematical Logic 47 (1):15-23.

Analytics

Added to PP
2013-12-22

Downloads
22 (#733,560)

6 months
14 (#200,872)

Historical graph of downloads
How can I increase my downloads?

Author's Profile